Thumbnail
Access Restriction
Subscribed

Author Iglehart, Donald L.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1976
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract In this paper the author continues his study of the regenerative method for analyzing simulations of stable stochastic systems. The principal concern is to estimate the quantiles of the stationary distribution of a regenerative process. Markov chains in discrete or continuous time and multiple server queues in light traffic provide concrete examples of regenerative processes to which this technique applies. Approximate confidence intervals for these quantiles are derived from appropriate central limit theorems. The method has been applied to three stochastic simulations, and the numerical results are presented.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1976-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 23
Issue Number 2
Page Count 14
Starting Page 347
Ending Page 360


Open content in new tab

   Open content in new tab
Source: ACM Digital Library